EconPapers    
Economics at your fingertips  
 

Existence of One-Signed Solutions of Discrete Second-Order Periodic Boundary Value Problems

Ruyun Ma, Yanqiong Lu and Tianlan Chen

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

We prove the existence of one-signed periodic solutions of second-order nonlinear difference equation on a finite discrete segment with periodic boundary conditions by combining some properties of Green's function with the fixed-point theorem in cones.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/437912.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/437912.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:437912

DOI: 10.1155/2012/437912

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:437912